Vistabel Po2 Decreased Side Effect Reports
The following Vistabel Po2 Decreased side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Po2 Decreased, can occur, and what you can do about them.
A side effect could appear soon after you start Vistabel or it might take time to develop.
|Dyspnoea, Gastritis Erosive, Paraesthesia, Po2 Decreased, Tachycardia|
This Po2 Decreased side effect was reported by a physician from GERMANY. A 25-year-old female patient (weight:NA) experienced the following symptoms/conditions: hyperhidrosis. The patient was prescribed Vistabel (dosage: 50 Units, Unk), which was started on Sep 01, 2009. Concurrently used drugs: NA. When starting to take Vistabel the consumer reported the following symptoms:
|Dyspnoea, Gastric Mucosal Lesion, Paraesthesia, Po2 Decreased, Tachycardia|
This Po2 Decreased Vistabel side effect was reported by a physician from GERMANY on Sep 03, 2009. A Female , 25 years of age, was diagnosed with
Vistabel Po2 Decreased Causes and Reviews
We are sorry, but no medical information on this topic currently exists in our database. Our articles are updated often, please revisit soon.
Vistabel Po2 Decreased ReviewsNo reviews submitted yet, check in later.